# SDR SWAA2023121219668

- Difficulty date: November 8, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N7849A
- Make and model: Boeing 737-71B
- Aircraft serial: 29367
- Aircraft time: 50,414 hours, 32,679 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK BRACKET ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 AT LT WING 2023-694055<[01] REPLACED BRACKET ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 AND DWG 115A2930 SHEET 6 REV- . SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED BRACKET ANGLE TRAILING EDGE LOCATED AT LEVEL ORSS 271 AT LT WING IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 AND DWG 115A2930 SHEET 6 REV- . SEE INDIVIDUAL SIGN OFF BELOW. COMPLETED
